Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Request Permissions   Purchase Content 
 

 

Hochschild cohomology ring of the modular group


Authors: A. P. Alekhin, Yu. V. Volkov and A. I. Generalov
Translated by: A. I. Generalov
Original publication: Algebra i Analiz, tom 26 (2014), nomer 1.
Journal: St. Petersburg Math. J. 26 (2015), 1-25
MSC (2010): Primary 16E40
DOI: https://doi.org/10.1090/S1061-0022-2014-01328-3
Published electronically: November 21, 2014
MathSciNet review: 3234804
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A description in terms of generators and relations is given for the cohomology ring and the Hochschild cohomology ring of the group algebra for the even modular group over the ring of integers. The free resolution of the trivial module described by Wall is used for that. Moreover, the bimodule resolution of the group algebra in question is described.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 16E40

Retrieve articles in all journals with MSC (2010): 16E40


Additional Information

A. P. Alekhin
Affiliation: Research Group, Era7 Bioinformatics, Plaza Campo Verde 3 Atico, Granada 18001, Spain
Email: aalekhin@ohnosequences.com

Yu. V. Volkov
Affiliation: Department of Mathematics and Mechanics, St. Petersburg State University, Universitetskii pr., 28, Staryi Peterhof, St. Petersburg 198504, Russia
Email: wolf86_666@list.ru

A. I. Generalov
Affiliation: Department of Mathematics and Mechanics, St. Petersburg State University, Universitetskii pr., 28, Staryi Peterhof, St. Petersburg 198504, Russia
Email: ageneralov@gmail.com

DOI: https://doi.org/10.1090/S1061-0022-2014-01328-3
Keywords: Hochschild cohomology, group algebras, modular $2$-groups
Received by editor(s): March 10, 2013
Published electronically: November 21, 2014
Article copyright: © Copyright 2014 American Mathematical Society